Applied Mathematics

Vol.4 No.8A(2013), Paper ID 35481, 7 pages

DOI:10.4236/am.2013.48A023

 

Immune Control of Equine Infectious Anemia Virus Infection by Cell-Mediated and Humoral Responses

 

Elissa J. Schwartz, Kasia A. Pawelek, Karin Harrington, Richard Cangelosi, Silvia Madrid

 

Department of Mathematics, Washington State University, Pullman, WA, USA,School of Biological Sciences, Washington State University, Pullman, WA, USA
Department of Mathematics and Computational Science, University of South Carolina Beaufort, Bluffton, SC, USA
School of Biological Sciences, Washington State University, Pullman, WA, USA
Department of Mathematics, Washington State University, Pullman, WA, USA
Department of Mathematics, Washington State University, Pullman, WA, USA

 

Copyright © 2013 Elissa J. Schwartz, Kasia A. Pawelek, Karin Harrington, Richard Cangelosi, Silvia Madrid et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


E. Schwartz, K. Pawelek, K. Harrington, R. Cangelosi and S. Madrid, "Immune Control of Equine Infectious Anemia Virus Infection by Cell-Mediated and Humoral Responses," Applied Mathematics, Vol. 4 No. 8A, 2013, pp. 171-177. doi: 10.4236/am.2013.48A023.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.